The essential rank of Brauer categories for finite groups of Lie type

Jianbei An, Heiko Dietrich

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)363 - 369
Number of pages7
JournalBulletin of the London Mathematical Society
Volume45
DOIs
Publication statusPublished - 2013
Externally publishedYes

Cite this

@article{f5d819aea2734c1ea48c4cff505e3251,
title = "The essential rank of Brauer categories for finite groups of Lie type",
author = "Jianbei An and Heiko Dietrich",
year = "2013",
doi = "10.1112/blms/bds095",
language = "English",
volume = "45",
pages = "363 -- 369",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "London Mathematical Society",

}

The essential rank of Brauer categories for finite groups of Lie type. / An, Jianbei; Dietrich, Heiko.

In: Bulletin of the London Mathematical Society, Vol. 45, 2013, p. 363 - 369.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - The essential rank of Brauer categories for finite groups of Lie type

AU - An, Jianbei

AU - Dietrich, Heiko

PY - 2013

Y1 - 2013

U2 - 10.1112/blms/bds095

DO - 10.1112/blms/bds095

M3 - Article

VL - 45

SP - 363

EP - 369

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

ER -